# SDR UALA2009032300873

- Difficulty date: March 19, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 51,371 hours, 9,484 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP FALLING OFF SEAT 1E.  RE-SECURED LIGHT STRIP, LIGHTS OPERATION NORMAL.
